Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

PCOS, androgenic hair loss, scalp pimples with pus. Taking Flagyl for c Diff. Topical medication?

I'm 22, and my OB/Gyn confirmed I have PCOS. He told me I have androgenic hair loss. I'm back on my Yasmine, but my hair continues to excessively fall out. Now I have scalp pimples on my scalp, above my ears. These pimples contain thick pus. By the way, I had C Diff this summer and was on Flagyl for 10 days, and have remained negative. Is there something topical I can take for the pimples? I cannot go on oral antibiotics.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
You can definitely use topical treatment for the acne.
Topical isotretinoin ( vitamin A derivatives ) and local combinations of clindamycin are generally prescribed.
It is better to consult a dermatologist and have a prescription.
Use isotretinoin only if you are not planning to conceive.
Also, do not touch the pimples at all.
Keep the area clean and dry ( use Cetaphil face cleanser )
Avoid oily stuff in your food.
Take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor